# SDR UIEA2024042600317

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH WING TRAILING EDGE STRUCTURE SPOILER BEAM UPPER CHORDS BETWEEN WBL 154.54 / 294.02( CORROSION DAMAGES ON RH WING TRAILING EDGE STRUCTURE SPOILER BEAM UPPER CHORDS WERE BLEND OUT, EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS PER SRM 57-51-02-1A-1. NO FURTHER DEFECTS NOTED.  )
